# SDR QMLA2024101720134

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N151LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4114
- Aircraft time: 6,170 hours, 22,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRUISE STAGE OF FLIGHT, HEAT AND WINDOW DEFROST ON, SMOKE IN CABIN, INSPECTED AIRCRAFT, RTS'D THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE, REF # MEC-001100.
